MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.

KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.
Model Number 26159UHW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "during a hysteroscopy, the forceps disintegrated after being inserted into the sheath, and a fragment of the forceps subsequently fell into the uterine cavity.Other forceps were used to extract the broken fragment.The user suggests the forceps were defective.The procedure was extended by 30 minutes - that's how long it took to remove the rivet".No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Common Device Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23723305
Report Number9610617-2025-02259
Device Sequence Number10673595
Product Code GCJ
UDI-Device Identifier04048551094495
UDI-Public04048551094495
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K934937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26159UHW
Device Catalogue Number26159UHW
Device Lot NumberVK01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown